# SDR UPS98827674

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532937
- Condition: Cracked
- Location: Ws 246.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING L/E I/B SLOT BOX, O/B AFT VERTICAL ANGLE IS CRACKED AT THE BOTTOM, (STA.XS246.089).  REMOVED AND REPLACED ANGLE IAW DWG 9753293.
